# SDR SWAA116653

- Difficulty date: August 31, 2011
- Submitted: September 21, 2011
- Operation: Air carrier
- Aircraft: N633SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27936
- Aircraft time: 50,058 hours, 40,380 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 6545866
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV1 CHECK, FOUND LT KEEL BEAM CRACKED AT BS 700.  REPAIRED BEAM IAW SRM.
